Alert archive / Georgia / Small Craft Advisories in 2009
Small Craft Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jan 10, 2009, 3:59 AM EST. It took effect at Jan 10, 2009, 10:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2009, 3:59 AM EST (08:59 UTC)
- In effect from
- Jan 10, 2009, 10:00 PM EST
- Expired
- Jan 14, 2009, 3:37 AM EST
- In force
- 3 days
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
267 WHUS72 KCHS 100859 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 359 AM EST SAT JAN 10 2009 AMZ330-350-374-101700- /O.NEW.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 359 AM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
16 follow-up statements
985 WHUS72 KCHS 101536 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1036 AM EST SAT JAN 10 2009 AMZ330-350-374-102300- /O.CON.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1036 AM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
271 WHUS72 KCHS 102051 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EST SAT JAN 10 2009 AMZ352-110500- /O.EXA.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 351 PM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-374-110500- /O.CON.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 PM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS72 KCHS 110146 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 846 PM EST SAT JAN 10 2009 AMZ330-350-374-111000- /O.CON.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 846 PM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-111000- /O.CON.KCHS.SC.Y.0002.090111T0300Z-090111T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 846 PM EST SAT JAN 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
483 WHUS72 KCHS 110853 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 353 AM EST SUN JAN 11 2009 AMZ330-350-352-111600- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090111T1600Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 353 AM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-111700- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090111T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 353 AM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS72 KCHS 111520 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1020 AM EST SUN JAN 11 2009 AMZ330-350-352-111630- /O.CAN.KCHS.SC.Y.0002.000000T0000Z-090111T1600Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1020 AM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-112200- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090111T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1020 AM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
268 WHUS72 KCHS 112108 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 408 PM EST SUN JAN 11 2009 AMZ374-120500- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090112T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 408 PM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS72 KCHS 120200 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 900 PM EST SUN JAN 11 2009 AMZ350-352-354-121000- /O.EXB.KCHS.SC.Y.0002.000000T0000Z-090112T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 900 PM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-121000- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090112T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 900 PM EST SUN JAN 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
438 WHUS72 KCHS 120836 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 336 AM EST MON JAN 12 2009 AMZ374-121700- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090113T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 336 AM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-354-121600- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090112T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 336 AM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS72 KCHS 121545 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1045 AM EST MON JAN 12 2009 AMZ350-352-354-121645- /O.EXP.KCHS.SC.Y.0002.000000T0000Z-090112T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1045 AM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING. $$ AMZ374-122300- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090113T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1045 AM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS72 KCHS 122048 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EST MON JAN 12 2009 AMZ374-130500- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090113T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 348 PM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS72 KCHS 130145 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 845 PM EST MON JAN 12 2009 AMZ350-352-354-131000- /O.EXA.KCHS.SC.Y.0002.000000T0000Z-090113T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 845 PM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-131000- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090113T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 845 PM EST MON JAN 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
356 WHUS72 KCHS 130840 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EST TUE JAN 13 2009 AMZ330-131600- /O.EXA.KCHS.SC.Y.0002.000000T0000Z-090113T1600Z/ CHARLESTON HARBOR- 340 AM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-354-374-131700- /O.EXT.KCHS.SC.Y.0002.000000T0000Z-090114T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 AM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
943 WHUS72 KCHS 131541 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1041 AM EST TUE JAN 13 2009 AMZ330-131645- /O.CAN.KCHS.SC.Y.0002.000000T0000Z-090113T1600Z/ CHARLESTON HARBOR- 1041 AM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-352-354-374-132230- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090114T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1041 AM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
877 WHUS72 KCHS 132040 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EST TUE JAN 13 2009 AMZ350-352-354-374-140600- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090114T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 PM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
197 WHUS72 KCHS 140237 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 937 PM EST TUE JAN 13 2009 AMZ350-352-354-374-141000- /O.CON.KCHS.SC.Y.0002.000000T0000Z-090114T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 937 PM EST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
443 WHUS72 KCHS 140837 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 337 AM EST WED JAN 14 2009 AMZ350-352-354-374-140945- /O.CAN.KCHS.SC.Y.0002.000000T0000Z-090114T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 337 AM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 12:37 AM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Jan 10, 12:37 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1237 AM EST SAT JAN 10 2009 .SYNOPSIS... HIGH PRESSURE WILL PERSIST OVER THE REGION THROUGH SATURDAY. A COLD FRONT WILL APPROACH FROM THE WEST SATURDAY NIGHT AND MOVE OFF THE COAST ON SUNDAY. HIGH PRESSURE WILL THEN SETTLE OVER THE AREA SUNDAY NIGHT AND MONDAY AND PERSIST THROUGH MUCH OF THE UPCOMING WEEK. A COLD FRONT COULD AFFECT THE AREA THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A RIDGE OF HIGH PRESSURE AT THE SURFACE IS CENTER ALONG THE COAST FROM EASTERN NC...SOUTHWARD TO NE FL THIS EVENING. THIS AREA OF HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD INTO THE ATLANTIC OVER NIGHT. ALTHOUGH LOW LEVEL SYNOPTIC WINDS WILL BECOME MORE SE LATER TONIGHT...THE GRADIENT IS EXPECTED TO BE VERY LIGHT. THEREFORE...UNDER CLEAR SKIES...VERY LIGHT WINDS...AND A RELATIVELY DRY AIRMASS...EXPECT VERY GOOD RADIATIONAL CONDITIONS TO SET UP. TEMPS WILL FALL INTO THE LOWER TO MID 30S AWAY FROM THE IMMEDIATE COAST. TEMPS WILL BE WARMER AT THE COAST DUE TO VERY LIGHT ONSHORE FLOW...KEEPING TEMPS IN THE UPPER 30S TO LOWER 40S. IN ADDITION...CONDITIONS LOOK VERY FAVORABLE FOR FROST AWAY FROM THE COAST. THE CURRENT FORECAST LOOKS ON TRACK...WITH NO UPDATES EXPECTED THIS EVENING. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... AS MEAN-LAYERED RIDGE BUILDS EAST OF THE AREA EARLY SAT...DEEP WARM ADVECTION PATTERN WILL DEVELOP. POSITIVE THICKNESS ADVECTION AND ONLY ISOLATED AFTERNOON CUMULUS WILL YIELD HIGHS AROUND 70 DEGREES. MID-CLOUDS MAY START MOVING IN LATE SAT AFTERNOON AND IN THE EVENING AHEAD OF AN APPROACHING SHORTWAVE. MODELS ARE SPLIT ON THE TIMING WITH THE FRONT EXPECTED TO APPROACH FROM THE WNW LATE SAT NIGHT. THE TREND HAS BEEN SLOWER AND DRIER...HOWEVER STILL EXPECT A PRETTY CONTIGUOUS FRONTAL BAND TO BE EDGING INTO OUR WESTERN ZONES LATE SAT EVENING. MAINTAINED SIMILAR POP SCHEME FROM PREVIOUS FORECAST WITH THE BRUNT OF THE SHOWERS MOVING IN AFTER MIDNIGHT SAT NIGHT. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MEDIUM RANGE GUIDANCE CONTINUES TO SLOW THE PROGRESS OF A COLD FRONT ON SUNDAY...WITH THE GFS REMAINING THE MOST PROGRESSIVE AND THE ECMWF THE SLOWEST OF THE MODELS. SINCE THE TREND HAS BEEN FOR A SLOWER EVOLUTION OF THE SYNOPTIC SYSTEM...WHICH APPEARS REASONABLE GIVEN THE WEAK UPSTREAM UPPER LEVEL TROUGH AND NEARLY PARALLEL MID/UPPER LEVEL FLOW TO THE COLD FRONT ITSELF...ADJUSTMENTS HAVE BEEN MADE TO THE FORECAST ACCORDINGLY. A CHANCE OF SHOWERS IS NOW EXPECTED SUNDAY MORNING FOR ALL COASTAL AREAS WITH A SLIGHT CHANCE FARTHER INLAND...WITH THE PRECIPITATION POTENTIAL TAPERING OFF IN THE AFTERNOON. IN ADDITION...HIGH TEMPERATURES HAVE BEEN RAISED WELL INTO THE 60S ACROSS THE AREA. IF THE SLOWER TREND CONTINUES...LATER FORECASTS MAY NEED TO SHOW GREATER CHANCES OF SHOWERS AND EVEN WARMER TEMPERATURES FOR SUNDAY. DISAGREEMENT IN THE MEDIUM RANGE GUIDANCE THEN REEMERGES EARLY NEXT WEEK. THE GFS AND NAM BOTH INDICATE A WAVE OF LOW PRESSURE DEVELOPING OFFSHORE ALONG THE FRONTAL BOUNDARY MONDAY AND MONDAY NIGHT...BUT THE GFS IS MUCH FARTHER OFFSHORE WITH THE LOW THAN THE NAM AND WOULD SUGGEST DRY CONDITIONS ACROSS THE AREA. THE GFS ALSO SHOWS A DRY COLD FRONT MOVING ACROSS THE AREA MONDAY NIGHT. THE GFS THEN HAS HIGH PRESSURE BUILDING OVER THE AREA TUESDAY...BUT THE ECMWF AND CANADIAN BOTH SHOW A WAVE OF LOW PRESSURE DEVELOPING IN THE GULF OF MEXICO AND MOVING ALONG THE FRONTAL BOUNDARY OFFSHORE...CLOSE ENOUGH TO THE COAST TO GENERATE SOME SHOWERS INLAND. AS FOR PRECIPITATION CHANCES...WILL KEEP THE FORECAST DRY MONDAY AND MONDAY NIGHT FOLLOWING MODEL CONSENSUS. FOR TUESDAY...WHILE THE ECMWF HAS BEEN TRENDING FARTHER OFFSHORE WITH THE WAVE OF LOW PRESSURE...WILL GIVE BOTH THE ECMWF AND CANADIAN SOME CREDENCE AND KEEP MENTION OF A SLIGHT CHANCES OF SHOWERS IN THE FORECAST CLOSER TO THE COAST. HIGH PRESSURE WILL SETTLE OVER THE REGION WEDNESDAY...WITH THE NEXT COLD FRONT EXPECTED TO MOVE ACROSS THE AREA THURSDAY. A SECONDARY COLD FRONT MAY MOVE ACROSS THE AREA THURSDAY NIGHT. WHILE THE ECMWF IS DRY THROUGH THE PERIOD...THE GFS INDICATES SOME MID LEVEL FRONTOGENESIS TAKING PLACE THURSDAY NIGHT WHILE LOW LEVEL MOISTURE IS PRESENT. IF THIS WERE TO TAKE PLACE...MODEL SOUNDINGS WOULD SUPPORT LIGHT SNOW ACROSS MOST OF THE AREA /ESPECIALLY WITH SURFACE TEMPERATURES IN THE MID TO UPPER 20S/. GIVEN THE UNCERTAINTY WILL KEEP THE FORECAST DRY AT THIS TIME. TEMPERATURES THROUGH MUCH OF THE LONG TERM WILL BE CLOSE TO CLIMATOLOGY...ALTHOUGH MUCH BELOW NORMAL TEMPERATURES LOOK POSSIBLE THURSDAY NIGHT AND FRIDAY. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED 11/06Z. LOW LEVEL SOUTHWESTERLY JET WILL BE CRANKING UP LATE TODAY AND THIS EVENING. WE THINK SOME WIND GUSTS MAY NEAR 20 KT AT KCHS AFTER 11/03Z WITH A FEW POSSIBLE AT KSAV... ALTHOUGH LLWS MAY BE AN ISSUE THERE TONIGHT AS TYPICAL WITH COOL SEASON NOCTURNAL WARM AIR ADVECTION LOW LEVEL JETS. EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS WILL BE POSSIBLE IN ASSOCIATION WITH A COLD FRONTAL PASSAGE LATE SATURDAY NIGHT AND SUNDAY. VFR CONDITIONS ARE THEN EXPECTED TO PREVAIL THROUGH WEDNESDAY...ALTHOUGH THERE IS POTENTIAL FOR A WAVE OF LOW PRESSURE TO LIFT NORTHEASTWARD OFF THE SOUTH CAROLINA AND GEORGIA COAST TUESDAY RESULTING IN MVFR OR LOWER CONDITIONS. && .MARINE... THE CURRENT FORECAST FOR TONIGHT LOOKS GOOD WITH NO UPDATES EXPECTED THIS EVENING. VERY LIGHT WINDS AND TRANQUIL SEAS ARE EXPECTED THROUGH TONIGHT. THE GRADIENT WILL BEGIN TO INCREASE DURING SAT AFTERNOON AS A FRONT APPROACHES THE SOUTHEAST UNITED STATES. 925 MB WINDS INCREASE TO AROUND 40 KT SAT EVENING...THEN PEAK NEAR 50 KT AFTER MIDNIGHT. THIS WARM ADVECTION JETTING WILL RESULT IN 15-20 KT AT THE SURFACE SAT EVENING... INCREASING TO 20-25 KT AFTER MIDNIGHT...MAINLY BEYOND 15 NM FROM THE COAST. DUE TO TIMING UNCERTAINTIES WITH THE APPROACHING TROUGH...WILL DEFER ANY SMALL CRAFT ADVISORY ISSUANCE DECISIONS TO THE MIDNIGHT SHIFT. THE COLD FRONT WILL MOVE OFFSHORE ON SUNDAY...WITH WINDS SHIFTING OFFSHORE IN ITS WAKE AND DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA. HIGH PRESSURE OVER THE REGION WILL THEN RESULT IN RATHER BENIGN CONDITIONS OVER THE WATERS THROUGH MONDAY. THERE IS SOME MODEL DISAGREEMENT MONDAY NIGHT AND TUESDAY...AS THE GFS SHOWS A COLD FRONT MOVING OFFSHORE WHILE THE ECMWF AND CANADIAN INDICATE A WAVE OF LOW PRESSURE PASSING OFFSHORE ALONG THE OLD FRONTAL BOUNDARY. DESPITE THE UNCERTAINTY...THERE IS THE POTENTIAL FOR AN ENHANCED GRADIENT TO RESULT IN CONDITIONS APPROACHING SMALL CRAFT ADVISORY CRITERIA OVER PART OF THE WATERS. HIGH PRESSURE AND IMPROVED CONDITIONS WILL THEN RETURN FOR WEDNESDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 4:09 PM EST | Lake Wind Advisory | CHS | Berkeley | 18 hr |
Nearby
Small Craft Advisories in Georgia, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.